MathSciNet Relay Station
MathSciNet bibliographic data
MR691298 (85c:57013) 57N10 (54F45 55M10)
Walsh, John J. The finite dimensionality of integral homology $3$-manifolds. Proc. Amer. Math. Soc. 88 (1983), no. 1, 154–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement